Log in

FCC and AFSA Adoptee Narrative Talk: Adoption and the LGBTQ+ Community

  • 16 Jul 2020
  • 8:00 PM - 9:30 PM
  • Zoom - registration 24hrs in advance required

Registration

  • This event is for adoptees only. If you are a parent, please respect the boundaries of this event.

Registration is closed

FCC and AFSA Adoptee Narrative Talk: Adoption and the LGBTQ+ Community 

Join FCC Capital Area and GW Adopted and Fostered Students Association on Thursday, July 16th from 8:00 - 9:30 p.m. (EST) for an organized video chat discussion over Zoom on Adoption and the LGBTQ+ Community. We’ll explore the intersection of the LGBTQ+ and adoptee identity, family dynamics of growing up in an LGBTQ+ household, and more.

ADOPTEES, please RSVP to receive the email for the Zoom link! We welcome any adoptee who is interested in participating in this discussion to join us! Please email: adopteeboard@fccny.org with questions! 

We will be reviewing the following articles and videos during the discussion. We invite you to watch/read them beforehand: 

During this event, there will be breakout rooms facilitated by members of FCC Capital Area and AFSA. At the end of these smaller discussions, we will rejoin the larger group to share. See below for a brief agenda: 

  • Introduction - 8:00-8:10pm (10 mins)
  • Video and Article Overview - 8:10-8:20 pm (10 mins)
  • Breakout Rooms - 8:20-8:50 pm (30 mins)
  • Large Discussion - 8:50-9:20 pm (30 mins)
  • Wrap-Up - 9:20-9:30pm (10 mins)


FCC Greater New York
We are a 501(c)(3) nonprofit organization supporting Chinese adoptees and their families and friends.

PO Box 237065
Ansonia Station
New York, NY 10023 


admin@fccny.org
greaternyfcc@gmail.com

Problems with membership, logging in, registration? fccny.org/login-tutorial

    
   fb  •  fb grp  •  insta  • twtr

Powered by Wild Apricot Membership Software